Random skew plane partitions with a piecewise periodic back wall - Archive ouverte HAL Access content directly
Journal Articles Annales Henri Poincaré Year : 2012

Random skew plane partitions with a piecewise periodic back wall

S. Mkrtchyan
  • Function : Author
N. Reshetikhin
  • Function : Author
P. Tingley
  • Function : Author

Abstract

Random skew plane partitions of large size distributed according to an appropriately scaled Schur process develop limit shapes. In the present work, we consider the limit of large random skew plane partitions where the inner boundary approaches a piecewise linear curve with non-lattice slopes, describing the limit shape and the local fluctuations in various regions. This analysis is fairly similar to that in Okounkov and Reshetikhin (Commun Math Phys 269:571-609, 2007), but we do find some new behavior. For instance, the boundary of the limit shape is now a single smooth (not algebraic) curve, whereas the boundary in Okounkov and Reshetikhin (Commun Math Phys 269:571-609, 2007) is singular. We also observe the bead process introduced in Boutillier (Ann Probab 37(1):107-142, 2009) appearing in the asymptotics at the top of the limit shape.

Dates and versions

hal-00776167 , version 1 (15-01-2013)

Identifiers

Cite

C. Boutillier, S. Mkrtchyan, N. Reshetikhin, P. Tingley. Random skew plane partitions with a piecewise periodic back wall. Annales Henri Poincaré, 2012, 13 (2), pp.271-296. ⟨10.1007/s00023-011-0120-5⟩. ⟨hal-00776167⟩
182 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More